MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO¿ II FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO¿ II FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL
Catalog Number 338960
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use with bd facscanto¿ ii flow cytometer erroneous results were reported to a clinician.There was no patient impact.The following information was provided by the initial reporter: sample will be aspirated very fast.1.Did this cause erroneous results on patient samples for diagnostic testing? yes 2.Was an erroneous laboratory result from the bdb product reported to a clinician? yes 3.Was there any change or delay of treatment due to the issue? no because they will rerun the sample on the same day and no delay for generating the correct results on time.
 
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following field has been updated with corrected information: h.6 imdrf annex g: g04069 h.6 investigation summary: based on the investigation results, the reported issue of samples aspirating very quickly was confirmed.Investigation results that were performed on the indicated failure mode were the following: the complaint trend and service notes were reviewed.The potential cause for the customer experiencing samples aspirating very quickly linked to tubing in the fluidic system.Tubing was replaced.No further problems were noted, and the instrument was confirmed to be functioning as expected.Although the instrument was used for diagnostic testing, the issue was resolved before the patient sample results were used for any diagnosis or treatment.
 
Event or Problem Description
It was reported that during use with bd facscanto¿ ii flow cytometer erroneous results were reported to a clinician.There was no patient impact.The following information was provided by the initial reporter: (b)(6).1.Did this cause erroneous results on patient samples for diagnostic testing? yes 2.Was an erroneous laboratory result from the bdb product reported to a clinician? yes 3.Was there any change or delay of treatment due to the issue? no because they will rerun the sample on the same day and no delay for generating the correct results on time.

Brand Name
BD FACSCANTO¿ II FLOW CYTOMETER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer Contact
fahmy razak - mdr
155 north mccarthy boulevard
milpitas, CA 95035
8772328995
MDR Report Key23778292
Report Number3027394506-2025-00047
Device Sequence Number18656373
Product Code GKZ
UDI-Device Identifier00382903389605
UDI-Public(01)00382903389605(11)120322
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K062087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number338960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown